Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Crack in pelvic girdle,urine showed e.coli,dizziness

I have administered Augmentin 625 at 4 pm. yesterday. Now, it is time to give it at 4 a.m. She is 87 years old and too weak. She carrier a RT and feed is through RT only. She carries a cathater and has to use adult diapers. She had a fall with impact crack at pelvic girdle. She was advised a bed rest and this is an outcome of that. A day back urine culture shows Ecoli . [ routine urine contained 40 pus cells and 12 RBC ph . ] Now, just with 1 Augmentin her temp rose from 99.5 to 101, with lot of rash around neck, chest, and mouth. Dizziness is there. Should I administer the next tab. due at 4 a.m. Yaour early response would help me a lot.
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hello & welcome to HCM,
It might be UTI !!! Antibiotics once started should complete its course provided there is no reaction occurs. Any anaphylactic reactions occured should be immediate. Anyway, straightly answering, my personal decision to your question is -
(1) STOP the Augmentin 625
(2) Immediately get done an Urine culture/sensitivity and serum Creatinine
(3) Start antibiotics according to sensitivity report and with titration to S.Cretinine level.
Of course you need to get this done under a doctors consultation
Wishing an early recovery
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor